Artequin Dizziness Side Effect Reports
The following Artequin Dizziness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Dizziness, can occur, and what you can do about them.
A side effect could appear soon after you start Artequin or it might take time to develop.
| Asthenia, Dizziness, Flushing, Hypoaesthesia, Hypoaesthesia Facial, Palpitations, Panic Attack |
This Dizziness side effect was reported by a physician from UNITED STATES. A 52-year-old female patient (weight:NA) experienced the following symptoms/conditions: malaria. The patient was prescribed Artequin -artesimine 200+meflouquin 600mg (dosage: One Artesimine+ One Meflouquin Daily Po), which was started on Oct 20, 2007. Concurrently used drugs: NA. When starting to take Artequin -artesimine 200+meflouquin 600mg the consumer reported the following symptoms:
The patient was hospitalized. These side effects may potentially be related to Artequin -artesimine 200+meflouquin 600mg.
- Hypoaesthesia Facial
- Panic Attack
Artequin Dizziness Causes and Reviews
When you're dizzy, you may feel lightheaded, woozy, or disoriented. If you feel like you or the room are spinning, you have vertigo. These feelings may make you lose your balance.
Dizziness can have many different causes. A sudden drop in blood pressure or being dehydrated can make you dizzy. Many people feel lightheaded if they get up too quickly from sitting or lying down. Certain medicines and problems with your inner ear may cause Dizziness. So can motion sickness. Sometimes Dizziness can be a symptom of other disorders.
As people get older, they may have more health problems and take more medicines. This makes them more likely to have problems with Dizziness and balance.
Dizziness usually gets better by itself or is easily treated. If you are dizzy often, you should see your health care provider to find the cause.
NIH: National Institutes of Health
Artequin Dizziness Reviews
|Fri, 18 Oct 2013 |
I have been reading a lot about Artequin and have done some research. I took this medicine on 9/23/2013 and have been in the gutter ever since. My symptoms range from neurological like Dizziness, vertigo. Cardiac problems like palpitations, lightheaded ness, shortness o breath. I have also had some psychological effects like anxiety. I have been to the ER three times. I just read that mefloquine which is 700mg of the composition of Artequin was given a black box label by the FDA in on July 2013. This drug has a very long half life of about a month or longer with long lasting side effects that might be permanent in some cases. My question right now is how can I detoxify. Need this drug out of my system. I am weak and have no energy to do anything. I feel so helpless here. And to think that I took this medicine as a prophylaxis. Let me know how any of you have come across regarding this medicine and how you are feeling. What has helped.
|Sat, 16 Nov 2013 |
I'm curious as to how you're feeling now? I took Artequin just a little over four weeks ago, and I'm still feeling a bit of Dizziness, some kind of elusive headache that never quite goes away, and a general feeling of not being quite well.
Some days back these side effects began to fade, but somehow returned. I'm worried something else is wrong with me. I had malaria and typhoid tests taken and nothing was found. I'm just wonderring what the heck if going on?
|Thu, 22 Sep 2011 |
for about four weeks now, i've been having Dizziness, pain on my head and ribs, high blood pressure and weakness. i can't walk normally.
|Sun, 25 Sep 2011 |
I was on Artequin for Malaria and after the third day, started feeling off-balance, became severely dehydrated, felt like was looking consciousness and had to go to the hospital to get 4 bags of fluids via IV. That was July 30th... After that, I felt incredibly weak, my heart rate/blood pressure was erratic, felt faint and dizzy a lot of the time... Days later, they found out that it did not kill all of the malaria and put me on Quinine which extends the half life of Artequin and has a whole bunch of side effects, too... They also had me on some antibiotics for some other intenstinal infections (was in East Africa at the time)... It is now 9/25th and I'm back in the US but it has ben a slow climb back to normal. I still get tingling in my legs and arms, occasional Dizziness and my energy levels are at about 85% of what they once were. I have slightly blood shot eyes, not terrible, but diffferent from before, and I bruise easily and cuts don't heal as quickly as they did. The doctors said that they think these are all residual side effects from the drugs. The good news is that it is getting better. I honestly thought I was going to die at one point because it was so bad. Now I am back to work, hanging out with friends and expect to be fully back to normal in about a month. I was so impatient because I've never experienced anything like this before. Those drugs are no joke. I know you need them, but sometimes I think the drugs are worse than the illness.
I was prescribed like 5 other meds since that whole ordeal but refused all of them... just pay attention to what your body is telling you. My body was telling me that those drugs were destroying me. I also had little red dots all over my chest and arms/heaviness in head, legs and arms/eye pain/freakishly dilated pupils/labored breathing/head ache/nausea/weird nerve issues --feeling like it was raining on me when it wasn't/itchiness/feeling like my brain was just slowing down and I couldn't focus or think straight... It was crazytown.
To help the detox process, I just drank a ton of water -- like 3 liters per day, took no meds, ate yogurt for the healthy bacteria, took vitamins, including B complex, tried to sleep enough, take walks, exercise, have spicy food, and juice fresh fruits and vegetables. It has been about 2 months since this whole ordeal began and I'm finally feeling like I am at the end of it.. It will get better!!
|Mon, 24 Aug 2009 |
hello, i took Artequin 2 weeks back, on the last day of my dose i started experincing Dizziness, i went back to test for malaria and the disease was still there....i was treated with another drug called coartem, and helped me to cure malaria..but untill this day am still complaining of Dizziness and kip wakingup at nightand my eyes feel tired and cant see clearly..is it possible is the side effect of Artequin still?..coz i read on the leaflet and it said dizzness is common and may take up to 3 weeks for some patients..please help
|Wed, 14 Sep 2011 |
Artequin has been my best antimalarial for years now even though i hear some people experience Dizziness when they take it.
|Mon, 22 Feb 2010 |
Dizziness ,panick attack and sweating alot
Top Artequin Side Effects
Discuss Artequin Side Effects
More To Explore